prof. dr hab. Józef Siciak

Jednostki:

  • Wydział Matematyki i Informatyki UJ
  • Instytut Matematyki
  • Katedra Analizy Matematycznej

Publikacje:

73.
A note on pluripolar extensions of univalent functions, UNIV. IAGEL. ACTA MATH. 44 (2006), 7--14
71.
Józef Siciak, LeMauHai,NguyenVanKhue
A note on Alexander's theorem, UNIV. IAGEL. ACTA MATH. 43 (2005), 7-10
70.
Holomorphic functions with singularities on algebraic sets, EFFECTIVE METHODS IN ALGEBRAIC AND ANALYTIC GEOMETRY, 2000 (Kraków). Univ. Iagel. Acta Math. No. 39 (2001), 9--16
69.
Complex analysis and applications, PROCEEDINGS OF THE CONFERENCE HELD IN WARSAW, JULY 14--25, 1997. Edited by Anne-Marie Chollet, Evgeni Chirka, Roman Dwilewicz, Howard Jacobowitz and Józef Siciak. Ann. Polon. Math. {70} (1998). Polish Academy of Sciences, Institute of Mathematics, Warsaw,
68.
Wiener's type sufficient conditions in Cn, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 47--74
67.
A remark on Tchebysheff polynomials in Cn, UNIV. IAGEL. ACTA MATH. no. 35 (1997), 37--45
66.
On metrics associated with extremal plurisubharmonic functions, BULL. POLISH ACAD. SCI. MATH. 45 (1997), no. 2, 151--161
65.
Wiener's type regularity criteria on the complex plane, VOLUME DEDICATED TO THE MEMORY OF WŁODZIMIERZ MLAK. ANN. POLON. MATH. 66 (1997), 203--221
64.
Polynomial extensions of functions defined on subsets of Cn, UNIV. IAGEL. ACTA MATH. no. 32 (1995), 7--16
63.
Compact sets in Rn admitting polynomial inequalities, TRUDY MAT. INST. STEKLOV. 203 (1994), Izbran. Voprosy Mat. Fiz. i Anal., 441--448
62.
Some remarks on the history of complex analysis in Kraków, (POLISH) OPUSCULA MATH. no. 13 (1993), 11, 18, 129--136
61.
Rapid polynomial approximation on compact sets in Cn, UNIV. IAGEL. ACTA MATH. no. 30 (1993), 145--154
60.
Laplace domains, (1992), "Proc. of the 6th Symposium on Classical Analysis", World Scientific Publishing
59.
Singular sets of separately analytic functions, ANN. POLON. MATH. 56 (1992), no. 2, 219--225
58.
Józef Siciak, N.T.Van
Fonctions plurisousharmoniques extrémales et systemes doublement orthogonaux de fonctions analytiques, (FRENCH) [EXTREMAL PLURISUBHARMONIC FUNCTIONS AND DOUBLY ORTHOGONAL SYSTEMS OF ANALYTIC FUNCTIONS] BULL. SCI. MATH. (2) 115 (1991), no. 2, 235--243
56.
Families of polynomials and determining measures, ANN. FAC. SCI. TOULOUSE MATH. (5) 9 (1988), no. 2, 193--211
55.
Józef Siciak, P.Pflug
54.
Balanced domains of holomorphy of type $Hsp infty$, INTERNATIONAL SYMPOSIUM ON COMPLEX ANALYSIS AND APPLICATIONS (ARANDJELOVAC, 1984). Mat. Vesnik 37 (1985), no. 1, 134--144
53.
Approximation by transcendental polynomials, ANN. POLON. MATH. 46 (1985), 299--309
52.
Highly noncontinuable functions on polynomially convex sets, UNIV. IAGEL. ACTA MATH. no. 25 (1985), 95--107
51.
Functions that possess the property of strong analytic noncontinuability, (POLISH) ZESZYTY NAUK. POLITECH. RZESZOWSKIEJ. MAT. FIZ. no. 2 (1984), 87--89
50.
Circled domains of holomorphy of type $Hsp infty$, BULL. SOC. SCI. LETT. LÓD? 34 (1984), no. 9, 20 pp
49.
Franciszek Leja (1885--1979), (POLISH) WIADOM. MAT. 24 (1982), no. 1, 65--90
48.
A modified edge of the wedge theorem, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 22 (1981), 15--17
47.
Extremal plurisubharmonic functions in Cn, ANN. POLON. MATH. 39 (1981), 175--211
46.
On some inequalities for polynomials, ZESZYTY NAUK. UNIW. JAGIELLON. PRACE MAT. no. 21 (1979), 7--10
45.
Józef Siciak, S.Łojasiewicz
On holomorphic extendibility of functions on generic real analytic submanifolds, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. 27 (1979), no. 2, 217--220
44.
A generalization of Ostrowski's theorem on lacunary power series, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 24 (1976), no. 8, 569--574
43.
An extremal problem in a class of plurisubharmonic functions, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 24 (1976), no. 8, 563--568
42.
Józef Siciak, N.T.Van
Remarques sur l'approximation polynomiale, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A 279 (1974), 95--98
41.
Holomorphic continuation of harmonic functions, COLLECTION OF ARTICLES DEDICATED TO THE MEMORY OF TADEUSZ WA?EWSKI. ANN. POLON. MATH. 29 (1974), 67--73
40.
Weak analytic continuation, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 20 (1972), 461--466
39.
Analytic functions in topological vector spaces, PROCEEDINGS OF THE FIFTH CONFERENCE ON ANALYTIC FUNCTIONS (UNIV. MARIAE CURIE-SKŁODOWSKA, LUBLIN, 1970). Ann. Univ. Mariae Curie-Skłodowska Sect. A 22-24 (1968/70), 165--166 (1972)
37.
Józef Siciak, J.Bochnak
Remarks on domains of holomorphy in topological vector spaces, BULL. ACAD. POLON. SCI. SÉR. SCI. MATH. ASTRONOM. PHYS. 19 (1971), 9--12
36.
Approximation of functions of several complex variables by polynomials, (POLISH) WIADOM. MAT. (2) 12, no. 2, 285--294. (1971)
35.
Pluripolar sets and pseudocontinuation, CONTEMP. MATH. COMPLEX ANALYSIS AND DYNAMICAL SYSTEMS II, 385--394, 382, Amer. Math. Soc., Providence, RI, 2005
34.
Pluripolar continuation of graphs of Blaschke products, PROCEEDINGS OF THE 12th International Conference on Finite or Infinite Dimensional Complex Analysis and Applications, Kyushu University Press 2005, pp. 305--317
33.
Domains of convergence of Laplace series, MICROLOCAL ANALYSIS AND COMPLEX FOURIER ANALYSIS, 261--272, World Sci. Publishing, River Edge, NJ, 2002
32.
Wiener's type sufficient conditions for regularity in CN, COMPLEX ANALYSIS AND GEOMETRY (PARIS, 1997), 39--46, Progr. Math., 188, Birkhäuser, Basel, 2000
31.
Bernstein-Walsh type theorems for pluriharmonic functions, POTENTIAL THEORY---ICPT 94 (Kouty, 1994), 147--166, de Gruyter, Berlin, 1996
30.
On the equivalence between locally polar and globally polar sets in Cn, COMPLEX ANALYSIS (WARSAW, 1979), 299--309, Banach Center Publ., 11, PWN, Warsaw, 1983
29.
analysis, PAPERS PRESENTED AT THE SEMESTER HELD AT THE STEFAN BANACH INTERNATIONAL MATHEMATICAL CENTER, WARSAW, FEBRUARY 15--May 30, 1979. Edited by Julian Lawrynowicz and Józef Siciak. Banach Center Publications, 11. PWN---Polish Scientific Publishers, Warsaw, 198
28.
Maximal analytic extensions of Riemann domains over topological vector spaces, INFINITE DIMENSIONAL HOLOMORPHY AND APPLICATION (PROC. INTERNAT. SYMPOS., UNIV. ESTADUAL DE CAMPINAS, S AO PAULO, 1975), pp. 347--377. North-Holland Math. Studies, Vol. 12, Notas de Mat., No. 54, North-Holland, Amsterdam, 1977
27.
Weak analytic continuation from compact subsets of Cn, PROCEEDINGS ON INFINITE DIMENSIONAL HOLOMORPHY (INTERNAT. CONF., UNIV. KENTUCKY, LEXINGTON, KY., 1973), pp. 92--96. Lecture Notes in Math., Vol. 364, Springer, Berlin, 1974
26.
A polynomial lemma and analytic mappings in topological vector spaces, SÉMINAIRE PIERRE LELONG (ANALYSE), (ANNÉE 1970--1971), pp. 131--142. Lecture Notes in Math., Vol. 275, Springer, Berlin, 1972
25.
A generalization of a polynomial lemma of Leja, ANN. POLON. MATH. 25 (1971/72), 149--156
23.
Józef Siciak, J.Bochnak
Fonctions analytiques dans les espaces vectoriels toplogiques réels ou complexes, (FRENCH) C. R. ACAD. SCI. PARIS SÉR. A-B 270 1970 A643--A646
21.
18.
Generalizations of a theorem of Fatou, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. ZESZYT 11 1966 81--84
15.
Extremal points in the space Cn, COLLOQ. MATH. 11 1963/1964 157--163
14.
13.
Józef Siciak, Z.Opial
Integral formulas for functions holomorphic in convex n-circular domains, ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 9 1963 67--75
12.
Józef Siciak, M.Schiffer
Transfinite diameter and analytic continuation of functions of two complex variables, 1962 Studies in mathematical analysis and related topics pp. 341--358 Stanford Univ. Press, Stanford, Calif
11.
A note on functions of several complex variables, PROC. AMER. MATH. SOC. 13 1962 686--689
9.
On function families with boundary, PACIFIC J. MATH. 12 1962 375--384
6.
Distribution of zeros of certain extremal polynomials, (POLISH) ZESZYTY NAUK. UNIW. JAGIELLO. PRACE MAT. no. 6 1961 49--58

Recenzje (po 27 października 2003 roku)